Open Access
Translator Disclaimer
August, 1974 Dependent Central Limit Theorems and Invariance Principles
D. L. McLeish
Ann. Probab. 2(4): 620-628 (August, 1974). DOI: 10.1214/aop/1176996608

Abstract

Central limit theorems are proved for martingales and near-martingales without the existence of moments or the full Lindeberg condition. These theorems are extended to invariance principles with a discussion of both random and nonrandom norming.

Citation

Download Citation

D. L. McLeish. "Dependent Central Limit Theorems and Invariance Principles." Ann. Probab. 2 (4) 620 - 628, August, 1974. https://doi.org/10.1214/aop/1176996608

Information

Published: August, 1974
First available in Project Euclid: 19 April 2007

zbMATH: 0287.60025
MathSciNet: MR358933
Digital Object Identifier: 10.1214/aop/1176996608

Subjects:
Primary: 60F05
Secondary: 60G45

Keywords: central limit theorem , invariance principle , martingales dependence

Rights: Copyright © 1974 Institute of Mathematical Statistics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.2 • No. 4 • August, 1974
Back to Top